# SDR CA090106006

- Difficulty date: January 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 56,178 hours, 32,335 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE TAXI FROM MX HANGAR TO THE TERMINAL, THE TAXI CREW APPLIED THE BRAKES WITH NO EFFECT.  THE ACFT WAS SHUT DOWN.  THE AMM WAS CONSULTED, AND REMOVED A HYDRAULIC CASE DRAIN FILTER, AND FOUND THE FILTER TO BE COMPLETED BLOCKED WITH ICE.  IT IS PRESUMED THAT ALL FILTERS ON THE ACFT WERE IN THE SAME CONDITION.  ALL `A` AND `B` AND STBY HYDRAULIC FILTERS REPLACED.  HYDRAULIC SYSTEM FLUSHED WITH CLEAN FLUID. ACFT WAS SERVICED, AND THE ACFT RETURNED TO SERVICE.  IT IS NOTED THAT THIS ACFT HAD NOT FLOWN MUCH OVER THE LAST FEW WEEKS.  THE TEMPERATURE WAS A CONSISTENT -20 DURING THE DAY DURING MOST OF THE NO-FLY PERIOD, WITH A GROUND HEAT CART APPLIED TO THE ACFT.  CANADIAN NORTH HAS INITIATED A SPECIAL REPEAT INSPECTION OF THE ACFT UNTIL A DETERMINATION CAN POSSIBLY BE FOUND.
